Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 23, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Integral transforms and Drinfeld centers in derived algebraic geometry
David Ben-Zvi, John Francis and David Nadler.
J. Amer. Math. Soc. 23 (2010), 909-966
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669705
Integral models for Shimura varieties of abelian type
Mark Kisin.
J. Amer. Math. Soc. 23 (2010), 967-1012
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669706
Noether-Lefschetz theory and the Yau-Zaslow conjecture
A. Klemm, D. Maulik, R. Pandharipande and E. Scheidegger.
J. Amer. Math. Soc. 23 (2010), 1013-1040
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669707
Nonlinear wave propagations over a Boltzmann shock profile
Shih-Hsien Yu.
J. Amer. Math. Soc. 23 (2010), 1041-1118
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669708
Curve counting theories via stable objects I. DT/PT correspondence
Yukinobu Toda.
J. Amer. Math. Soc. 23 (2010), 1119-1157
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669709
On the Castelnuovo-Mumford regularity of the cohomology ring of a group
Peter Symonds.
J. Amer. Math. Soc. 23 (2010), 1159-1173
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669710
$\mathcal{B}(ℓ^{p})$ is never amenable
Volker Runde.
J. Amer. Math. Soc. 23 (2010), 1175-1185
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669711
The complex Monge-Ampère equation on compact Hermitian manifolds
Valentino Tosatti and Ben Weinkove.
J. Amer. Math. Soc. 23 (2010), 1187-1195
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2669712